Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can I get control over my blood sugars and lower the heart rate ?

Hi, I am 29 years old, 5 2 and 187lbs.my blood sugars are 560 and heart is pounding very hard, how can I lower it? Or should I go to a Hospital?
Fri, 20 May 2011
Report Abuse
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hello,
contact your doctor immediately if possible nearest hospital . blood sugar very high. take care
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Please go to hospital.do not waste time.Your blood sugar is too high and with this symptoms you should not ignore .In general after taking treatment from your doctor,please reduce your weight that is too much.Take medicines regularly along with go for regular exercise.But at present visit a hospital first.bye and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I will try to be as informative as I can I have been on nephedipine xr 90 mg once a day for high blood pressure (which I had since the birth of my third child in 2012) I was on 60mg and then my dr. Highered dosage to 90 mg because my blood pressure was high at my appt....SInce my dosage increase I had been having on and off bad migraines and fast pounding heart rate..I mentioned this to my dr. And he suggested to take me off nephedpine totally and put me on lisinopril hydro.And my blood pressure has been normal at home sometimes even reading as low as 108/68...now I was thinking why wouldn t he just lower my dosage to reduce the side effects instead of taken me off it totally? Thank you LIsa

doctor1 MD

Hi in December in started microgestin birth control pills. At the first of the new year I switched insurance plans, which meant switching doctors. When I went in to transfer my prescriptions over my new GP noticed my heart rate was running at 140 resting (my blood pressure is still great btw). She has sent me for a EKG (which came back tachy), did tons of blood work (all normal), she sent me for a 24 holter (this one came back normal), & did an echo (which was normal, yet still running at 130+ bpm). I am also recording my vitals for her her at home. During pack #2 my heart rate was still climbing & I began to get chest pains & tightness. I thought about it a few nights ago and the holter was done on the last day my sugar pill week of microgestin. I began googling it & found other ladies who have ran into the same issue of a constant high heart rate while on microgestin. I messaged my doctor & let her know I was stopping the pill asap & we were reverting back to condoms. My question is, if it is the microgestin that has caused my high heart rate, after almost 2 months on it how long should it be before my body returns to normal. I stopped the pill 4 nights ago & I m slowly beginning to feel much better the chest pains are gone, the tight spasms are gone. I am still running at 110 bpm at this moment, so it s slowly declining. How much longer should it take to clear my system & my heart slow back down?

doctor1 MD

Good Evening, I had a few concerns about some recent symptoms I have been experiencing for the last 4 to 6 weeks. I am 30 years of age, 5 2 and 119 pounds. I have a higher then normal cholesterol level of 193. When researching I have read that anything under 200 is considered normal although the docs do consider it to be a bit high. I have also experienced low blood sugar in the past off and on for about 5 years. I seemed to have low blood sugar issues since I caught the virus mononucleosis in 2007. Honestly, my body has never been the same. I have been waking up at night about an hour after falling asleep with rapid heart rate, higher then normal BP of usually 130 to 145 over 93 and heart rate can get up to 110 to 113 at times. I start shaking all over and become weak all over and lightheaded. I feel cold in my hands and feet. I also have a lot of numbness in my hands and feet while lying down and while sleeping at night. this symptom has been going on over a year. I have been to the ER and was told I had a heart arrhythmia but nothing serious whatsoever. I also had a low Rdw of 12.2 blood test and low phosphorus of 2.1. I also have a drop in blood pressure when lying down. sometimes is goes as low as 87/44 but heart rate is within normal range. These recent blood tests were the only tests that were low. I did have an ekg which was normal and chest x-ray which was normal as well. I was recently thinking maybe I had a thyroid issue or endocrine issue. I have had basic thyroid tests done and they were in normal range but my direct T4 seemed to me to be on the lower end of normal. When I told a Nurse from the ER my recent thyroid test results, He said it was on the low normal side. Do I seem to have some kind of heart issue and why do I have these episodes at night? Sometimes the episodes are so severe I have to get into the shower just to shock my body. It can be very scary. Any suggestions or input you can provided me with would be greatly appreciated.

Recent questions on  Diabetes

doctor1 MD

hi iam a diabetic patient and suffering from erectile dysfunctionlegs ,feet and muscles pain.iam under insulin and my sugar is almost normal,my cholostrel is below 7 while blood pressure is at 140/85.I had recently a buy pass..i have visited a neuroligist and has prescribed to use tablets which would help in blood flow

doctor1 MD

my husband was diagnosed with hemochromotosis in June 2013, after 8 hospital stays and numerous test he now has liver failure, diabetes and stage D heart failure. His EF rate was betweeen 5-10% now at 20% according to latest Echo, but he can barely walk or talk without being winded. He is on the liver and transplant list as a 1B waiting at home on dobutomine, how long can one stay on the drug without damage to organs? The dr wants to do a right heart cath to measure pressures now sure why...thanks

doctor1 MD

i am a diabetic, testing pp fasting every month, mostly the readings are 130 pp 140. For the last few months, I am getting pain while urinating in penis and immediately after urinating, not always, sometimes - once a week. There is no stone found in ultrasound, all reports normal, urine culture normal and urine routine test is also normal. in last six months, have lost 5 kgs of weight. pl advise.

doctor1 MD

I AM HAVING SOFT STOOLS FOR THE PAST 3 MONTHS. I AM ALSO DIABETIC - FASTING 128, PP -148. I STARTED HAVING SOME ALOPATHY FOR THE PAST 2 MONTHS FOR SUGAR. I DON T HAVE ANY ABDOMINAL PAIN. WHAT COULD BE THE REASONS FOR SOFT STOOLS, MOREOVER, I ALSO FEEL LIKE GOING TO LATRINE TWO-THREE TIMES A DAY. I HAD LEFT TESTES REMOVED 5 YEARS BECAUSE OF TUMOR IT WAS CANCER CA. MOST OF MY REPORTS ARE NORMAL. I HAVE ALSO 5-7 KGS WEIGHT IN 2-3 MONTHS. PLEASE SUGGEST REMEDIES HOW TO GET NORMAL STOOL, AND HOW TO INCREASE WEIGHT. I AM 41 YEARS OLD. MY NAME IS G.S. KANNAN FROM KOLKATA.

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.